Alert archive / Arkansas / River Flood Warnings in 2008
River Flood Warning 9, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Mar 3, 2008, 5:54 PM CST for Crawford County, Arkansas; Sequoyah County, Oklahoma. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2008, 5:54 PM CST (23:54 UTC)
- Expired
- Mar 4, 2008, 12:57 AM CST
- In force
- 7 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
Counties Crawford County, AR, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 31 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lee Creek near Van Buren LCR (VBRA4).
- Action stage
- 399 ft
- Minor stage
- 401 ft
- Moderate stage
- 404 ft
- Major stage
- 405 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07250085, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 032354 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 554 PM CST MON MAR 03 2008 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. ARC033-OKC135-040738- /O.NEW.KTSA.FL.W.0009.080303T2354Z-080304T0738Z/ /VBRA4.1.ER.080303T2334Z.080304T0000Z.080304T0138Z.UU/ 554 PM CST MON MAR 03 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE LEE CREEK NEAR VAN BUREN. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 1204 PM MONDAY THE STAGE WAS 397.10 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 401.0 FEET. * IMPACT...AT 401.0 FEET...WATER MAY BEGIN TO COVER AN ACCESS ROAD INTO TAILWATER PARK. $$
2 follow-up statements
000 WGUS84 KTSA 040113 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 713 PM CST MON MAR 03 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA.. LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. ARC033-OKC135-040738- /O.CON.KTSA.FL.W.0009.000000T0000Z-080304T0738Z/ /VBRA4.1.ER.080303T2358Z.080304T0000Z.080304T0138Z.UU/ 713 PM CST MON MAR 03 2008 THE FLOOD WARNING CONTINUES FOR THE LEE CREEK NEAR VAN BUREN. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 550 PM MONDAY THE STAGE WAS 399.10 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 401.0 FEET. * FORECAST...LEE CREEK NEAR VAN BUREN WILL RISE TO NEAR 401 FEET THIS EVENING...AND FALL BELOW 400 FEET BY 6 AM TUESDAY. * IMPACT...AT 401.0 FEET...WATER WILL COVER AN ACCESS ROAD INTO TAILWATER PARK. $$
000 WGUS84 KTSA 040657 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1257 AM CST TUE MAR 04 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC079-041457- /O.EXT.KTSA.FL.W.0005.000000T0000Z-080304T2007Z/ /PTAO2.1.ER.080303T1942Z.080304T0400Z.080304T1407Z.NO/ 1257 AM CST TUE MAR 04 2008 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR POTEAU. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 1200 AM TUESDAY THE STAGE WAS 25.61 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE POTEAU RIVER NEAR POTEAU WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS MORNING. * IMPACT...AT 26.0 FEET...MODERATE VALLEY FLOODING WILL AFFECT CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK. $$ OKC079-041457- /O.EXT.KTSA.FL.W.0006.000000T0000Z-080306T1023Z/ /PANO2.2.ER.080303T1416Z.080305T0000Z.080306T0423Z.NO/ 1257 AM CST TUE MAR 04 2008 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 1200 AM TUESDAY THE STAGE WAS 36.44 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 38.3 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY EVENING. * IMPACT...AT 39.0 FEET...SEVERE DEPTHS OF FLOODING OF CROP AND PASTURELANDS WILL OCCUR FROM SHADY POINT TO ARKOMA. SEVERAL ROADS CROSSING THE POTEAU RIVER WILL BE TOTALLY IMPASSABLE. $$ ARC033-131-041457- /O.EXT.KTSA.FL.W.0007.000000T0000Z-080304T1930Z/ /VBUA4.1.ER.080304T0751Z.080304T1200Z.080304T1330Z.NO/ 1257 AM CST TUE MAR 04 2008 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM MONDAY THE STAGE WAS 20.76 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$ OKC127-041456- /O.CON.KTSA.FL.W.0008.000000T0000Z-080305T0643Z/ /ANTO2.1.ER.080303T2203Z.080304T0600Z.080305T0043Z.NO/ 1257 AM CST TUE MAR 04 2008 THE FLOOD WARNING CONTINUES FOR THE KIAMICHI RIVER NEAR ANTLERS. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 1200 AM TUESDAY THE STAGE WAS 26.69 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * IMPACT...AT 27.0 FEET...MINOR FLOODING WILL OCCUR ALONG WEST BANK OF KIAMICHI RIVER NEAR MOYERS. CAMPERS SHOULD MOVE TO HIGHER GROUND. $$ ARC033-OKC135-040727- /O.CAN.KTSA.FL.W.0009.000000T0000Z-080304T0738Z/ /VBRA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 1257 AM CST TUE MAR 04 2008 THE FLOOD WARNING IS CANCELLED FOR THE LEE CREEK NEAR VAN BUREN. * AT 550 PM MONDAY THE STAGE WAS 399.10 FEET. * FLOOD STAGE IS 401.0 FEET. * FORECAST...THE LEE CREEK NEAR VAN BUREN CRESTED BELOW FLOOD STAGE AT 399.1 FEET. THE RIVER WILL REMAIN BELOW FLOOD STAGE. * IMPACT...AT 401.0 FEET...WATER MAY BEGIN TO COVER AN ACCESS ROAD INTO TAILWATER PARK. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 3, 4:07 PM CST, 1 hour 47 minutes earlier.
Area forecast discussion, Mar 3, 4:07 PM CST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
407 PM CST MON MAR 3 2008
.DISCUSSION...
EACH SUBSEQUENT MODEL RUN IS TRENDING MORE TO THE RIGHT WITH THE
TRACK OF THE DEEPENING UPPER LOW THAT WILL AFFECT THE AREA
OVERNIGHT. THE LOW LEVEL DRY AIR CONTINUES TO PUSH SOUTH SO THIS
TREND LOOKS REASONABLE. THE ONLY CHANGE TO THE HEADLINES AT THIS
POINT IS TO UPGRADE FAR SOUTHEAST OKLAHOMA TO A WINTER STORM
WARNING. THE NORTHERN ROW OF COUNTIES IN THE ADVISORY WILL LIKELY
SEE LITTLE OR NO SNOW BUT SINCE 1/2 INCH OR SO IS STILL POSSIBLE
AND TEMPERATURES WILL BE BELOW FREEZING WILL LET THE ADVISORY RIDE
FOR NOW. THE HEAVIEST SNOW WILL LIKELY BE SOMEWHERE IN NORTHWEST
ARKANSAS WHERE LOCAL AMOUNTS OVER 8 INCHES WILL BE POSSIBLE.
THE SNOW SHOULD END EARLY TUESDAY WITH SUNSHINE RETURNING TO THE
AREA BY AFTERNOON. TEMPERATURES WILL REMAIN COLD OVER THE SNOW
COVER BUT WILL WARM TO NEAR 50 OUTSIDE OF SNOW COVERED AREAS. A
WEAK FRONTAL BOUNDARY WILL MOVE THROUGH THE AREA WEDNESDAY BUT
AFTERNOON TEMPERATURES WILL BE MILDER THAN TUESDAY. MOST OF THE
SNOW SHOULD BE MELTED BY AFTERNOON SO MOST PLACES SHOULD REACH THE
50S.
WILL KEEP THURSDAY THROUGH MONDAY DRY FOR NOW. THE GFS DOES SHOW
SOME POTENTIAL FOR SNOW FRIDAY WITH THE CANADIAN ABOUT A DAY LATER
WITH THIS. THE ECMWF REMAINS DRY THROUGHOUT THE PERIOD. WITH ALL
THE MODEL DISPARITY...PREFER TO KEEP IT DRY FOR NOW. AFTER A
CHILLY FRIDAY AND SATURDAY...TEMPERATURES WILL RETURN TO NORMAL
LEVELS BY SUNDAY AND MONDAY.
STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 27 47 31 55 / 50 10 0 10
FSM 28 42 26 58 / 90 10 0 10
MLC 28 43 32 58 / 90 10 0 10
BVO 25 48 27 54 / 30 10 0 10
FYV 26 36 20 53 / 90 20 0 10
BYV 24 35 23 50 / 90 30 0 10
MKO 28 43 28 57 / 80 10 0 10
MIO 25 44 27 50 / 50 10 0 10
F10 28 46 31 56 / 70 10 0 10
HHW 30 43 34 60 / 90 10 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WINTER STORM WARNING UNTIL 6 AM TUESDAY FOR OKZ049-OKZ053-OKZ063-
OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-
OKZ076.
WINTER WEATHER ADVISORY UNTIL 6 AM TUESDAY FOR OKZ057-OKZ058-
OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-OKZ067.
AR...WINTER STORM WARNING UNTIL 6 AM TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...23
LONG TERM....05
PLATEHazardous weather outlook, Mar 3, 12:47 PM CST, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1247 PM CST MON MAR 3 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-041100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1247 PM CST MON MAR 3 2008
..SIGNIFICANT SNOWFALL EXPECTED THIS EVENING AND OVERNIGHT FOR
PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WINTER WEATHER.
SNOW ACCUMULATION.
RISK...ELEVATED.
AREA...SOUTHEAST OKLAHOMA AND ALL OF NORTHWEST ARKANSAS
ONSET...THIS EVENING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
THE HEAVIER RAIN THAT PROMPTED THE FLASH FLOOD WARNINGS HAS
PUSHED OFF TO THE EAST...HOWEVER RUNOFF FROM THE HEAVIER RAINS MAY
CONTINUE MAKE SOME LOW WATER CROSSINGS IMPASSABLE THIS AFTERNOON.
COLDER AIR WILL CONTINUE TO FILTER SLOWLY SOUTH ACROSS THE
REGION THIS AFTERNOON. PRECIPITATION THATS CURRENTLY LIQUID
MAY BEGIN TO MIX WITH SLEET AN POSSIBLY SOME FREEZING RAIN BEFORE
TRANSITIONING TO SNOW DURING THE AFTERNOON ACROSS SOUTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS. WARM GROUND CONDITIONS SHOULD
LIMIT ICE ACCUMULATIONS TO MAINLY ELEVATED SURFACES. ISOLATED WIND
GUSTS TO 35 MPH WILL BE POSSIBLE ACROSS NORTHEAST
OKLAHOMA THIS AFTERNOON.
THE MORE SIGNIFICANT WINTER THREAT WILL ARRIVE BY THIS EVENING AND
OVERNIGHT. A STRONG UPPER LEVEL SYSTEM CURRENTLY DIGGING ACROSS
EASTERN NEW MEXICO AND WESTERN TEXAS WILL BEGIN TO LIFT NORTHEAST
AND TRACK ACROSS SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. THIS
FORECASTED TRACK FAVORS A BAND OF LOCALLY HEAVY SNOWFALL TO SET UP
ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. AT THIS
TIME...A 4 TO 6 INCH SWATH OF SNOW APPEARS POSSIBLE...GENERALLY
FROM PITTSBURG COUNTY EXTENDING EAST NORTHEAST THROUGH SEBASTIAN
COUNTY... THEN FURTHER NORTHEAST ACROSS CARROLL COUNTY IN
NORTHWEST ARKANSAS. SNOWFALL AMOUNTS FARTHER SOUTH...INCLUDING FAR
SOUTHEAST OKLAHOMA APPEAR FAR LESS LIKELY AT THIS TIME. THIS AREA
WILL BE PLACED IN A WINTER WEATHER ADVISORY WHICH WILL BE
EFFECTIVE THIS EVENING. ADDITIONALLY...A WINTER WEATHER ADVISORY
REMAINS IN EFFECT FOR AREAS ROUGHLY ALONG AND NORTHWEST OF
OKMULGEE TO MIAMI. NOWATA...WASHINGTON ...OSAGE AND PAWNEE
COUNTIES REMAIN EXCLUDED AS THESE AREAS WILL SEE LIMITED EFFECTS
FROM THIS UPPER SYSTEM.
PLEASE REFER TO THE LATEST SUITE OF WINTER WEATHER
PRODUCTS...OKCWSWTSA...FOR DETAILED INFORMATION.
THE TRACK OF THE UPPER LOW REMAINS UNCERTAIN AT THIS TIME...AND
SNOWFALL FORECASTS WILL BE REFINED AS WARRANTED.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
EMERGENCY MANAGERS SHOULD STAY TUNED TO THE LATEST FORECASTS.
PLEASE REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN
TULSA.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...WINTER WEATHER POTENTIAL.
WEDNESDAY THROUGH SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
LINGERING LIGHT SNOW WILL BE POSSIBLE OVER FAR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS EARLY TUESDAY MORNING. ONLY MINOR ACCUMULATIONS
ARE EXPECTED.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, Mar 3, 1:46 PM CST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
146 PM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL 1 W SAPULPA 36.00N 96.13W
03/02/2008 E0.75 INCH CREEK OK LAW ENFORCEMENT
0855 PM HAIL ANTLERS 34.23N 95.62W
03/02/2008 E0.75 INCH PUSHMATAHA OK LAW ENFORCEMENT
0935 PM TSTM WND DMG SHAMROCK 35.91N 96.58W
03/02/2008 CREEK OK EMERGENCY MNGR
LARGE TREE LIMBS DOWN.
0930 PM TSTM WND GST TAHLEQUAH 35.92N 94.97W
03/02/2008 E60 MPH CHEROKEE OK EMERGENCY MNGR
0915 PM HAIL BRAGGS 35.66N 95.20W
03/02/2008 E0.75 INCH MUSKOGEE OK POST OFFICE
&&
GEWLocal storm report, Mar 3, 2:07 PM CST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
207 PM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG 3 NE BOSWELL 34.06N 95.83W
03/02/2008 CHOCTAW OK PUBLIC
LARGE TREE LIMBS DOWN.
&&
GEWLocal storm report, Mar 3, 4:37 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
437 PM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD MC CURTAIN 35.15N 94.97W
03/03/2008 HASKELL OK LAW ENFORCEMENT
SEVERAL ROADS CLOSED DUE TO HIGH WATER ACROSS SOUTHEAST
PART OF THE COUNTY.
0700 AM FLASH FLOOD WILBURTON 34.92N 95.31W
03/03/2008 LATIMER OK LAW ENFORCEMENT
SEVERAL ROADS CLOSED IN THE NORTHERN PART OF THE COUNTY.
0700 AM FLASH FLOOD PANAMA 35.17N 94.67W
03/03/2008 LE FLORE OK LAW ENFORCEMENT
SEVERAL ROADS CLOSED AROUND THE NORTH PART OF THE COUNTY
DUE TO HIGH WATER.
0700 AM FLASH FLOOD 8 S STILWELL 35.70N 94.63W
03/03/2008 ADAIR OK LAW ENFORCEMENT
SECONDARY ROADS FLOODED.
0700 AM FLASH FLOOD MULDROW 35.41N 94.60W
03/03/2008 SEQUOYAH OK LAW ENFORCEMENT
SEVERAL ROADS CLOSED DUE TO HIGH WATER IN THE CITY OF
MULDROW.
1045 AM FLASH FLOOD FORT SMITH 35.39N 94.40W
03/03/2008 SEBASTIAN AR LAW ENFORCEMENT
SEVERAL ROADS IN THE CITY FLOODED OR CLOSED DUE TO HIGH
WATER.
1045 AM FLASH FLOOD LEQUIRE 35.10N 95.11W
03/03/2008 HASKELL OK PUBLIC
SEVERAL SECONDARY ROADS FLOODED.
1045 AM FLASH FLOOD RED OAK 34.95N 95.08W
03/03/2008 LATIMER OK POST OFFICE
SEVERAL ROADS CLOSED AROUND RED OAK DUE TO HIGH WATER.
1045 AM FLOOD POTEAU 35.05N 94.62W
03/03/2008 LE FLORE OK LAW ENFORCEMENT
NUMEROUS COUNTY ROADS CLOSED DUE TO HIGH WATER REPORTED
BY LE FLORE COUNTY SHERIFFS OFFICE.
1045 AM FLASH FLOOD 8 S STILWELL 35.70N 94.63W
03/03/2008 ADAIR OK LAW ENFORCEMENT
SECONDARY ROADS FLOODED.
1045 AM FLASH FLOOD 2 W CHARLESTON 35.30N 94.07W
03/03/2008 FRANKLIN AR PUBLIC
SEVERAL SECONDARY ROADS FLOODED.
1045 AM FLASH FLOOD 4 N MULDROW 35.46N 94.60W
03/03/2008 SEQUOYAH OK LAW ENFORCEMENT
SEVERAL SECONDARY ROADS FLOODED.
0800 AM FLASH FLOOD CROWDER 35.12N 95.67W
03/03/2008 PITTSBURG OK PUBLIC
WATER IN A FEW BUILDINGS...INCLUDING THE SCHOOL.
&&
RBDLocal storm report, Mar 3, 5:47 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
547 PM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD SILOAM SPRINGS 36.19N 94.54W
03/03/2008 BENTON AR LAW ENFORCEMENT
A FEW SECONDARY ROADS CLOSED DUE TO HIGH WATER IN THE
SOUTHWEST PART OF COUNTY.
0900 AM FLASH FLOOD 2 N ALBION 34.69N 95.10W
03/03/2008 LATIMER OK PUBLIC
WATER OVER A FEW SECONDARY ROADS.
0945 AM FLASH FLOOD HINDSVILLE 36.14N 93.86W
03/03/2008 MADISON AR PUBLIC
WATER OVER A FEW SECONDARY ROADS.
0945 AM FLASH FLOOD BERRYVILLE 36.36N 93.57W
03/03/2008 CARROLL AR LAW ENFORCEMENT
NUMEROUS ROADS CLOSED ACROSS THE COUNTY DUE TO HIGH
WATER.
0945 AM FLASH FLOOD ELKINS 36.00N 94.01W
03/03/2008 WASHINGTON AR LAW ENFORCEMENT
ROAD CLOSED DUE TO HIGH WATER.
&&
RBDThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 11:43 PM CST | Special Weather Statement | TSA | Crawford, Sebastian | 47 min |
| Mar 3, 12:13 AM CST | Special Weather Statement | TSA | Benton | 62 min |
| Mar 3, 12:31 AM CST | Special Weather Statement | TSA | Franklin | 44 min |
| Mar 3, 1:01 AM CST | Special Weather Statement | TSA | Benton, Carroll, Madison, Washington | 59 min |
| Mar 3, 1:44 AM CST | Flash Flood Warning | TSA | Crawford, Sebastian | 6 hr |
| Mar 3, 1:48 AM CST | Special Weather Statement | TSA | Crawford, Franklin, Sebastian | 57 min |
| Mar 3, 1:53 AM CST | Special Weather Statement | TSA | Carroll, Madison | 52 min |
| Mar 3, 2:56 AM CST | Flash Flood Warning | TSA | Franklin | 6 hr |
| Mar 3, 3:41 AM CST | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| Mar 3, 4:05 AM CST | Winter Storm Warning | TSA | Benton, Carroll, Madison, Washington | 28 hr |
| Mar 3, 7:43 AM CST | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Mar 3, 8:04 AM CST | River Flood Warning | TSA | Crawford, Sebastian | 26 hr |
| Mar 3, 8:54 AM CST | Flash Flood Warning | TSA | Carroll, Crawford, Franklin, Madison, Sebastian, Washington | 4 hr |
| Mar 2, 6:48 PM CST | Wind Advisory | TSA | Cherokee, Craig, Creek, Delaware, McIntosh, Mayes and 10 more | 11 hr |
| Mar 2, 7:00 PM CST | Special Weather Statement | TSA | Osage | 45 min |
| Mar 2, 7:36 PM CST | Special Weather Statement | TSA | Choctaw | 54 min |
| Mar 2, 7:46 PM CST | Special Weather Statement | TSA | Osage, Pawnee | 44 min |
| Mar 2, 8:15 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 45 min |
| Mar 2, 8:19 PM CST | Special Weather Statement | TSA | Latimer, Pittsburg | 56 min |
| Mar 2, 8:58 PM CST | Severe Thunderstorm Warning | TSA | Pushmataha | 47 min |
| Mar 2, 9:03 PM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 57 min |
| Mar 2, 9:13 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 49 min |
| Mar 2, 9:35 PM CST | Special Weather Statement | TSA | Pushmataha | 25 min |
| Mar 2, 9:38 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 39 min |
| Mar 2, 9:44 PM CST | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 46 min |
| Mar 2, 9:52 PM CST | Special Weather Statement | TSA | Delaware | 23 min |
| Mar 2, 9:53 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 67 min |
| Mar 2, 10:20 PM CST | Severe Thunderstorm Warning | TSA | LeFlore | 55 min |
| Mar 2, 10:37 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 53 min |
| Mar 2, 11:08 PM CST | Special Weather Statement | TSA | Cherokee, Delaware | 52 min |
| Mar 2, 11:28 PM CST | Special Weather Statement | TSA | Cherokee, Delaware, Mayes | 62 min |
| Mar 2, 11:57 PM CST | Special Weather Statement | TSA | McIntosh, Muskogee | 48 min |
| Mar 3, 12:51 AM CST | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg, Sequoyah | 54 min |
| Mar 3, 2:58 AM CST | Flash Flood Warning | TSA | Choctaw, Pushmataha | 6 hr |
| Mar 3, 4:05 AM CST | Winter Weather Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 13 more | 26 hr |
| Mar 3, 4:32 AM CST | Flash Flood Warning | TSA | Pittsburg | 6 hr |
| Mar 3, 8:04 AM CST | River Flood Warning | TSA | LeFlore | 24 hr |
| Mar 3, 8:04 AM CST | River Flood Warning | TSA | LeFlore | 3 days |
| Mar 3, 8:18 AM CST | River Flood Warning | TSA | Pushmataha | 31 hr |
Nearby
River Flood Warnings in Arkansas, 2008River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.